The geometry on Hyper-Kähler manifolds of type A

研究成果: Conference contribution

抄録

Hyper-Kähler manifolds of type A are noncompact complete Ricci-flat Kähler manifolds of complex dimension 2, constructed by Anderson, Kronheimer, LeBrun (Commun. Math. Phys., 125, 637–642, 1989) and Goto (Geom. Funct. Anal., 4(4), 424–454, 1994). We review the asymptotic behavior, the holomorphic symplectic structures and period maps on these manifolds.

本文言語English
ホスト出版物のタイトルReal and Complex Submanifolds
編集者Young Jin Suh, Yoshihiro Ohnita, Hyunjin Lee, Jürgen Berndt, Byung Hak Kim
出版社Springer New York LLC
ページ309-317
ページ数9
ISBN(電子版)9784431552147
DOI
出版ステータスPublished - 2014 1 1
イベントSatellite Conference on Real and Complex Submanifolds ICM 2014 with 18th International Workshop on Differential Geometry - Daejeon, Korea, Republic of
継続期間: 2014 8 102014 8 12

出版物シリーズ

名前Springer Proceedings in Mathematics and Statistics
106
ISSN(印刷版)2194-1009
ISSN(電子版)2194-1017

Other

OtherSatellite Conference on Real and Complex Submanifolds ICM 2014 with 18th International Workshop on Differential Geometry
国/地域Korea, Republic of
CityDaejeon
Period14/8/1014/8/12

ASJC Scopus subject areas

  • 数学 (全般)

フィンガープリント

「The geometry on Hyper-Kähler manifolds of type A<sub>∞</sub>」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル